# SDR MWEA96661

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 28007204
- Condition: Malfunctioned
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

F/O'S ALTIMETER FLAGGED DURING LEVEL OFF.  RETURNED TO MKE.  REMOVED AND REPLACED F/O'S PRIMARY ALTIMETER, LEAK CHECK IAW FAR 91.411.  ALTIMETER ENCODING NOT C/W AT THIS TIME, NR 2 ALTITUDE ENCODING DEFERRED.
